# SDR RYNA2011120800017

- Difficulty date: December 8, 2011
- Submitted: December 11, 2011
- Operation: Air carrier
- Aircraft: N771RD
- Make and model: Airbus A330-342
- Aircraft serial: 1231
- Aircraft time: 57 hours, 28 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Reversed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT EXIT SIGN ABOVE THE DOOR WILL NOT ILLUMINATE.  TROUBLESHOT EXIT SIGN 23WL.  FOUND POWER SUPPLY GOOD.  FOUND WIRE 5183 AT PIN 3 AND WIRE 5182 PIN 1 REVERSED PER WDM 33-51-13.  INSTALLED WIRE 5183 TO PIN 1 POSITION AND 5182 TO PIN 3 POSITION PER AWM 33-51-13.  PERFORMED TEST PER MM SUBTASK 33-51-16-710-050A, OPERATIONAL CHECKED GOOD.  NO FURTHER DEFECTS FOUND.
